online medicine store

Get Complete Medical Information About Chlorpheniramine 2 Mg Phenylephrine 10 Mg Caffeine 30 Mg Paracetamol Acetaminophen 325 Mg Tablet Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Chlorpheniramine 2 Mg Phenylephrine 10 Mg Caffeine 30 Mg Paracetamol Acetaminophen 325 Mg Tablet On Zoylo.com.

Loading...

INFORMATION ABOUT CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG uses

CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is the combination of four drugs: Chlorpheniramine (H1 antagonist), Phenylephrine (nasal decongestant), Caffeine (CNS Stimulant) and Paracetamol (analgesic/antipyretic). CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is used to treat common cold symptoms. 

Common side-effects

• Nausea
• Dizziness
• Drowsiness
• Weakness
• Restlessness

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

• Take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG irrespective of meals, preferably at the same time daily for best results.
• Along with CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG, try inhaling steam and drinking warm water. It will bring you temporary relief from runny nose.
• If your symptoms are not relieved or reduced after taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG, please consult the doctor.
• Avoid consumption of alcohol while on CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG medication as it may lead to excessive drowsiness.
• If you feel dizzy or drowsy, please do not drive or operate heavy machinery.
• Take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with caution if you have hypertension that is untreated or uncontrolled, diabetes, kidney or liver problems, hyperthyroidism, closed angle glaucoma or epilepsy.
• Inform your doctor about all your ongoing and past medications, including over the counter medicines and herbal products, especially, other medicines for common cold.
• Do not take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG if you are allergic to chlorpheniramine, phenylephrine, caffeine and paracetamol. If you observe any allergic reactions such as swelling of face, mouth, lips or throat, itching or redness of skin or breathing difficulties, immediately consult your doctor.

FREQUENTLY ASKED QUESTIONS

Q) How does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG work? A) CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is the combination of four drugs: Chlorpheniramine, Phenylephrine, Caffeine and Paracetamol. Chlorpheniramine is a H1 Antihistamine, which works by blocking H1 histamine receptors. It reduces the itching, swelling and redness. Phenylephrine is a nasal decongestant which works by constricting the blood vessels and helps to remove the nose blocks. Caffeine is a CNS stimulant which reduces the sedative action of chlorpheniramine and also acts as analgesic along with paracetamol. It works by increasing the mucus secretion in nose, which helps in removing the nose blocks. Paracetamol is a mild analgesic which relieve the body pains and it is also an antipyretic that treats the symptoms of fever. 
Q) Is CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG safe for children? A) Yes, CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is safe for children above 6 years. However, you are recommended not to give CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG to the child unless it is prescribed by the child specialist. CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is given to the child only under adult supervision. 
Q) Does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG cause drowsiness? A) Yes, CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG may cause drowsiness after its consumption. If you feel sleepy after taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG, you are recommended not to drive or operate heavy machinery. Take plenty of rest and try to stay away from pollution. However, not everyone who take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG experiences drowsiness. 
Q) Can I take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with paracetamol (ex: Dolo)? A) No, you are recommended not to take paracetamol tablets with CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG already contains paracetamol. If you take additional paracetamol tablets, it may result in overdose and cause side effects like nausea, vomiting, stomach pain etc. 
Q) Can I take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG if I have hypertension? A) Yes, you can take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG if you have hypertension. However, you are recommended to exercise caution while using CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG because it may worsen your hypertension. Those with severe hypertension are recommended to consult the doctor before using CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 10 MG + CAFFEINE 30 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. 

^Top